UNIGE document Scientific Article
previous document  unige:74438  next document
add to browser collection
Title

Exact results in N = 8 $$ \mathcal{N}=8 $$ Chern-Simons-matter theories and quantum geometry

Authors
Published in The journal of high energy physics. 2015, vol. 1507, p. 011-50
Collection Open Access - SCOAP3
Abstract We show that, in ABJ(M) theories with N = 8 $$ \mathcal{N}=8 $$ supersymmetry, the non-perturbative sector of the partition function on the three-sphere simplifies drastically. Due to this simplification, we are able to write closed form expressions for the grand potential of these theories, which determines the full large N asymptotics. Moreover, we find explicit formulae for the generating functionals of their partition functions, for all values of the rank N of the gauge group: they involve Jacobi theta functions on the spectral curve associated to the planar limit. Exact quantization conditions for the spectral problem of the Fermi gas are then obtained from the vanishing of the theta function. We also show that the partition function, as a function of N , can be extended in a natural way to an entire function on the full complex plane, and we explore some possible consequences of this fact for the quantum geometry of M-theory and for putative de Sitter extensions.
Keywords Nonperturbative EffectsTopological StringsChern-Simons TheoriesAdSCFT Correspondence
Identifiers
arXiv: 1409.1799
Full text
Structures
Citation
(ISO format)
CODESIDO SANCHEZ, Santiago, GRASSI, Alba, MARINO BEIRAS, Marcos. Exact results in N = 8 $$ \mathcal{N}=8 $$ Chern-Simons-matter theories and quantum geometry. In: The journal of high energy physics, 2015, vol. 1507, p. 011-50. doi: 10.1007/JHEP07(2015)011 https://archive-ouverte.unige.ch/unige:74438

424 hits

169 downloads

Update

Deposited on : 2015-07-31

Export document
Format :
Citation style :